# SDR 2008UALA02001

- Difficulty date: April 6, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 32,219 hours, 8,906 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Seats 16hj & 23h
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS AT SEATS 16HJ, AND 23HJ ARE IN-OP.   SUPPLEMENTAL DATA UPDATE REPLACED STRIPS.  CHECKS OKAY.
